# SDR 2002UALA01545

- Difficulty date: October 7, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Aircraft time: 41,982 hours, 22,683 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STATION 793 BETWEEN STRINGER 24 & STRINGER 25 HAS EXCESSIVE MATERIAL LOSS IN WEB.  MAJOR REPAIR ACCOMPLISHED.  FRAME REPAIR.
